A member asked:

Took 2 aleve & hr later took 3 advil & 3 tylenol (acetaminophen) for cramps for period was start next day. pregnant & worried i did something to harm the baby.?

A doctor has provided 1 answer
Dr. Bassam Amawi answered

Specializes in Psychiatry

Not quite clear . But the amount of medication u took was rather excessive . Discuss with u physician what u need to do and how much u can take and do not exceed that.

Answered May 11, 2016

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...